# SDR FDEA201007082432

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027509
- Condition: Dented
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 3 SLAT, APPROX STA XOS 390 TO XOS 440 EXTERIOR FWD SKIN FOUND   WITH DENTS.  R & R IAW AMM 27-80-01, REV 10.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
